# SDR UALA2012020600711

- Difficulty date: February 3, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 86,528 hours, 13,921 cycles
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 7108
- Condition: Faulty
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIFFICULT TO CONTROL TEMP IN COCKPIT.  MIX VALVE SHOWS FULL WARM WITH COLD AIR STILL BLOWING.  FLT DECK TRIM VLV SHOWS WARM, BUT COLD AIR IS COMING IN, CREW CYCLED MASTER TRIM VLV AND OPERATED FLT DECK TRIM VLV IN MANUAL, NO HELP.  REPLACED TRIM AIR VALVE.
